# SDR CALA2017122504601

- Difficulty date: December 25, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 47,432 hours, 16,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE FROM ROW 20 BACK, LT AND RT SIDES AND SEATS FROM ROW 22 BACK, FAILED A TIME CHECK.  REMOVED AND REPLACED BOTH AFT CEILING BATTERY PACKS AND CHARGERS.  FIXED THE AFT LIGHTS BUT ROW 20 TO 31 AND BULL NOSE LIGHTS STILL INOPERATIVE.   REMOVED AND REPLACED THE PATH AND OVERHEAD EMERGENCY EXIT LIGHT BATTERY PACKS AND CHARGERS AT ROW 26ABC IAW AMM 33-51-06. ALL OVERHEAD AND AISLE PATH LIGHTS CHECKED OK.
